# SDR DALA2017032702411

- Difficulty date: March 26, 2017
- Submitted: March 27, 2017
- Operation: Air carrier
- Aircraft: N942AT
- Make and model: Boeing 717-200
- Aircraft serial: 55005
- Aircraft time: 48,860 hours, 33,526 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 545-551
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER SURFACE OF LEFT OTBD CUSP WEB LIGHTNING HOLE,  BS 545 AND 551.   BLENDED CORROSION IAW SRM 53-00-00-1A  AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-55-1A-1. REPAIRED THE  CUSP WEB IAW SRM 53-00-55-2R-4.
